# SDR CALA2025071006414

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 113,890 hours, 14,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R GIRT BAR SHOWS STIP OF YELLOW ON RIGHT SIDE WHEN DISARMED, COULD NOT DUPLICATE FAULT.  PERFORMED OPS CHECK MULTIPLE TIMES OF DOOR 4R SLIDE ARM/DISARM FLOOR LEVEL VISUAL INDICATION.  WHEN SLIDE IS ARMED, YELLOW STRIPE IS VISIBLE.  WHEN DISARMED, YELLOW STRIPE IS NOT VISIBLE.  OPS CHECK GOOD.  A/C O.K. FOR CONTINUED SERVICE.
